# SDR YENA20160210112

- Difficulty date: February 10, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N659JB
- Make and model: Airbus A320-232
- Aircraft serial: 3190
- Aircraft time: 34,840 hours, 12,249 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS L2 & R2 INOPERATIVE.  TROUBLESHOT EMERGENCY EXIT SIGNS L2, R2 & FOUND POWER WIRE WAS LOOSE FROM TERMINAL. REINSTALLED WIRE, SECURED & PERFORMED OPS TEST.  TEST IS GOOD IAW AWM 33-51-02, ASM 20-44-10, ESPM 20-44-10 & AMM 33-51-13.
